The Michigan Mathematical Journal

The composition operators on the space of Dirichlet series with square summable coefficients.

Julia Gordon and Håkan Hedenmalm

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 46, Issue 2 (1999), 313-329.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030132413

Mathematical Reviews number (MathSciNet)
MR1704209

Zentralblatt MATH identifier
0963.47021

Digital Object Identifier
doi:10.1307/mmj/1030132413

Subjects
Primary: 47B33: Composition operators
Secondary: 30B50: Dirichlet series and other series expansions, exponential series [See also 11M41, 42-XX] 47B38: Operators on function spaces (general)

Citation

Gordon, Julia; Hedenmalm, Håkan. The composition operators on the space of Dirichlet series with square summable coefficients. Michigan Math. J. 46 (1999), no. 2, 313--329. doi:10.1307/mmj/1030132413. http://projecteuclid.org/euclid.mmj/1030132413.


Export citation